EconPapers    
Economics at your fingertips  
 

Defining rules in cost spanning tree problems through the canonical form

Gustavo Bergantiños and Juan Vidal-Puga

Game Theory and Information from University Library of Munich, Germany

Abstract: We define the canonical form of a cost spanning tree problem. The canonical form has the property that reducing the cost of any arc, the minimal cost of connecting agents to the source is also reduced. We argue that the canonical form is a relevant concept in this kind of problems and study a rule using it. This rule satisfies much more interesting properties than other rules in the literature. Furthermore we provide two characterizations. Finally, we present several approaches to this rule without using the canonical form.

Keywords: cost; spanning; tree; problems; canonical; form; rules (search for similar items in EconPapers)
JEL-codes: C71 D74 (search for similar items in EconPapers)
Date: 2004-02-12
Note: Type of Document - pdf; prepared on Win98; to print on HP;
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/0402/0402004.pdf (application/pdf)

Related works:
Working Paper: Defining Rules in Cost Spanning Tree Problems Through the Canonical Form (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:0402004

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpga:0402004